RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Borisenko, Oleg Fedorovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:48
Abstract pages:136
Full texts:54
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person68598
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192303

Publications in Math-Net.Ru
1984
1. L. I. Minchenko, O. F. Borisenko, “Local sections and the maximum principle for difference inclusions”, Differ. Uravn., 20:3 (1984),  539–541  mathnet  mathscinet
1983
2. O. F. Borisenko, L. I. Minchenko, “Directional differentiability of the maximum function”, Zh. Vychisl. Mat. Mat. Fiz., 23:3 (1983),  567–575  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:3 (1983), 34–39

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019